# SDR REXA2015032600369

- Difficulty date: March 26, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ 900, PANEL 443 BT IS CRACK & CHAFED.  R & R PANEL 443 BT SKIN IAW SRM 51-42-06-001-001-A01.
